MAUDE Adverse Event Report: HOYA CORPORATION PENTAX PENTAX; VIDEO COLONOSCOPE

HOYA CORPORATION PENTAX PENTAX; VIDEO COLONOSCOPE
Model Number EC38-I10L
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer requested a rma for no video image error message, scope not connected on a ec38-i10l- video colonoscope.The customer stated the message is check scope connection-error 5.The issue was observed in the operating room prior to use.There were no patient or user injuries, adverse events, delay or medical intervention reported.
 
Additional Manufacturer Narrative
The reported customer complaint of no video image error message was confirmed through evaluation of the device.Evaluation findings were listed as: image blackout, passed dry leak test, passed wet leak test, up/down angulation knob play, right/left angulation knob play.The device was refurbished, cleaned, and disinfected, angle adjustments made, and video image calibrated.Should additional information become available, a supplemental report will be filed.

Brand Name
PENTAX
Common Device Name
VIDEO COLONOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key12827719
Report Number9610877-2021-01547
Device Sequence Number11868543
Product Code FDF
UDI-Device Identifier04961333232383
UDI-Public04961333232383
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC38-I10L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown